# SDR DALA2018120607080

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 79,622 hours, 36,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION PASSENGER CREW DOOR 831 SLIDE/RAFT IN PASSENGER CABIN. REMOVED AND REPLACED SLIDE RAFT.
